MAUDE Adverse Event Report: TELEFLEX MEDICAL HOR TAP ENDO CLIP APPLIER M/L; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOR TAP ENDO CLIP APPLIER M/L; APPLIER, SURGICAL, CLIP
Model Number IPN914988
Medical Device Problem Codes Break (1069); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Please note that the applier tip is loose not fixed with the shaft, so when you press the handle the jaws move forward then generate pressure to the clip, which cause inconvenience while using and the jaws are misaligned.It is reported that: during surgery it started to loosen the tip from shaft which makes it difficult and inconvenient to work with.Regarding the sterilization kindly note that the product is usually sterilized around 3 times a day with chemical sterilization (cold sterilization) sterilization record card is not available.
 
Additional Manufacturer Narrative
(b)(4).Upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.The instrument was received by the supplier.It was determined that the instrument was poorly maintained (wear and tear).There is nothing to add to the report, the instrument is in a very bad condition and completely worn out.No further measures will be initiated.
 
Event or Problem Description

Brand Name
HOR TAP ENDO CLIP APPLIER M/L
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12656039
Report Number3011137372-2021-00286
Device Sequence Number1207697
Product Code GDO
UDI-Device Identifier24026704697100
UDI-Public24026704697100
Combination Product (Y/N)N
Initial Reporter CountryJO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914988
Device Catalogue Number338110T
Device Lot NumberF8-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown